# SDR SIMA200406201

- Difficulty date: February 28, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 70131A
- Part serial: 74120
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD FLOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED NR 1 AND NR 2 BATTERY PACKS IAW W/C 33-100-19.  OPS CHECK GOOD.  (M)
